# SDR ASAA1159673

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 15,802 hours, 4,775 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK RT PACK ILLUMINATES ON RECALL.  WILL RESET.  PERFORMED FIM TASK 21 53 00 810 804.  PACK OPERATES NORMALLY AND PACK LIGHT DOES NOT COME ON.  NO HISTORY IN TRAX CHAPTER 21 LAST 30 DAYS.  AIRCRAFT OK FOR SERVICE.
